Citation: frostbytes. "Too Much: An Experience with MDMA (Ecstasy) (exp79103)". Erowid.org. Jul 26, 2011. erowid.org/exp/79103
This is not a trip report but a warning about the effects of too much MDMA. I took about 1500 hits of MDMA in 5 years and now I have some health problems because of it.
I've been clean for 3 months and now problems are popping out. I have very very bad panic attacks almost everyday that last up to a hour and my pulse goes way up when this happens (about 140-150 bpm). At the same time I can not feel my arms and every time I feel like I am going to die from a heart attack, I also feel pressure in my chest and I also get violent nightmares almost every night. I went to the doctor and went through cardiac and blood test. Everything was fine so the doctor told me that it is the chemical withdrawal that causes these bad after effects. He said that it could take a while to come back to normal (a few months). I am not depressive but these attacks are very scary. Please people don't abuse it, take it only a 2-3 times a year max. I know its not easy but taking more fucked my head up. Please be careful and be sure to get the real MDMA crystals not e-pills.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.